Blockers for noncrossing spanning trees in complete geometric graphs

Chaya Keller, Micha A. Perles, Eduardo Rivera-Campo, Virginia Urrutia-Galicia

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

6 Scopus citations

Abstract

In this chapter, we present a complete characterization of the smallest sets that block all the simple spanning trees (SSTs) in a complete geometric graph. We also show that if a subgraph is a blocker for all SSTs of diameter at most 4, then it must block all simple spanning subgraphs and, in particular, all SSTs. For convex geometric graphs, we obtain an even stronger result: Being a blocker for all SSTs of diameter at most 3 is already sufficient for blocking all simple spanning subgraphs.

Original languageEnglish
Title of host publicationThirty Essays on Geometric Graph Theory
PublisherSpringer New York
Pages383-397
Number of pages15
Volume9781461401100
ISBN (Electronic)9781461401100
ISBN (Print)1461401097, 9781461401094
DOIs
StatePublished - 1 Jul 2013
Externally publishedYes

Fingerprint

Dive into the research topics of 'Blockers for noncrossing spanning trees in complete geometric graphs'. Together they form a unique fingerprint.

Cite this